progestrone shots
7 Replies
NANCY - March 3

I had an IVF cycle that failed last month. My last progestrone shot was Feb. 14. My skin on my hips are tender and once I touch it it become itchy. I s that normal?

Thanks

 

Barry Jacobs, M. D. - March 3

I do not know what was used to disolve the progesterone. We have our patients use progesterone disolved in sesame oil. There is a lesser risk of allergic reaction. I do not know if you are allergic to the vehicle for the progesterone. Another possibility is that the injection was not given deeply enough.
Good luck for future cycles.

 

NANCY - March 9

If the injection was not given deeply enough how long does this tendorness last?

 

BArry Jacobs, M. D. - March 9

I really do not know how much longer you will have the skin reaction. I expect it will improve over the next week or so.
Good luck.

 

LuAnn - March 10


I had the same problem. But after 10 days it came to normal. I had severe pain too for which I used hot packs.

Good Luck for future treatment

 

NANCY - March 10

My last shot was 2/14/06 and I still feel tender. I can feel it when I run. I don't have severe pain but just very very tender.

 

O. Williams - April 10

I receive shots also and the area where I recieve my injection is always tender for a couple days and I am also experiencing some itching too.

 

BarryJacobs, M> D. - April 10

The symptoms you are experiencing are common. The progesterone injections are still the gold standard, and most of us are too cowardly to not prescribe them.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question